Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: An hp-adaptive Newton-Galerkin finite element procedure for semilinear boundary value problems
Authors: Amrein, Mario
Melenk, Jens M.
Wihler, Thomas P.
et. al: No
DOI: 10.1002/mma.4113
Published in: Mathematical Methods in the Applied Sciences
Volume(Issue): 40
Issue: 6
Page(s): 1973
Pages to: 1985
Issue Date: 2-Aug-2016
Publisher / Ed. Institution: Wiley
ISSN: 0170-4214
Language: English
Subjects: Adaptive Newton method; Adaptive finite element method; Semilinear elliptic problem; Singularly perturbed problem
Subject (DDC): 510: Mathematics
Abstract: In this paper we develop an hp-adaptive procedure for the numerical solution of general, semilinear elliptic boundary value problems in 1d, with possible singular perturbations. Our approach combines both a prediction-type adaptive Newton method and an hp-version adaptive finite element discretization (based on a robust a posteriori residual analysis), thereby leading to a fully hp-adaptive Newton-Galerkin scheme. Numerical experiments underline the robustness and reliability of the proposed approach for various examples.
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Management and Law
Organisational Unit: Institute for Risk & Insurance (IRI)
Appears in collections:Publikationen School of Management and Law

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.